MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO A-FLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 562P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Arrhythmia (1721); Fatigue (1849); High Blood Pressure/ Hypertension (1908)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a cpap device's sound abatement foam became degraded and caused problems with circulation and exhaustion, high blood pressure and palpitations.The patient did report to receive medical intervention and have seen a pulmonologist and receiving medical treatment twice a year with no further diagnosis.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of a cpap device's sound abatement foam became degraded and caused problems with circulation and exhaustion, high blood pressure and palpitations.The patient did report to receive medical intervention and have seen a pulmonologist and receiving medical treatment twice a year with no further diagnosis.Despite multiple attempts on 9/08/2022, 9/14/2022, 9/21/2022, the device has not yet returned to the manufacturer for evaluation.There has been no response from the customer on the return of the device.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Codes in section h6 were updated.

Brand Name
REMSTAR AUTO A-FLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key15166254
Report Number2518422-2022-66418
Device Sequence Number11962176
Product Code BZD
UDI-Device Identifier00606959037892
UDI-Public00606959037892
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number562P
Device Catalogue Number562P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown